# SDR 2007UALA01958

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 58,454 hours, 7,021 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT (2EA) IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT.  CHECKS NORMAL.
